# SDR DHL2007748012

- Difficulty date: October 3, 2007
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 46,617 hours, 27,939 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 720b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STRINGER 15 CRACKED AT BS 720B.  CUT OUT DAMAGE AREA DIMENSION CUT OUT IAW SRM 53-10-3 FIGURE 5.  FABRICATED REPAIR CHANNEL, FILLER, & TAPERED FILLER  IAW SRM 53-10-3 FIGURE 5 AND 51-30-5.  TREATED AND PRIMED PARTS IAW SRM 51-10-2.  INSTALLED REPAIR AT STRINGER 15 BS 720B IAW SRM 53-10-23 FIGURE 5.
